# SDR CALA2016042600251

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 49,126 hours, 16,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8371U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME ASSEMBLY CRACKED AT APPROX STATION 296, WL 210.  R & R R1 DOOR STUB FRAME IAW SRM 51-40-02, PN 141A8371U8.
